Citation: 1,4 b. "Withdraw Symptoms are Serious!!***WARNING: An Experience with 1,4-Butanediol (exp7456)". Erowid.org. Jul 14, 2001. erowid.org/exp/7456
i first got this from a friend, it was almost exactly like ghb, felt great, didn't taste nearly as bad, hardly taste it in oj. the guy i got it from gave me a warning about it being addictive, and said can be serious.. stupid me, i shrugged it off and thought it couldnt be as bad as heroin, so i thought i had a fairly safe drug i was using. after a days of using it, i noticed that i would get shaky (hands, legs) couldnt stop until i had another half a cap of pure (i watered it down, 1 part bdo and 1 part water, i continued to use it, but everytime i quit i would get sick, seriously feel like i had the flu.. finally i decided to stop cold turkey, i didnt last more then a day without it before my mind created its own delerium world, i was late to work, and some reason i thought i was fired, i guess i told my boss i was gonna go home and shoot myself in the head(mind you i wouldnt want to die for losing my job), got up and left, i turned on the radio on the way home and the radio was talking about this guy who was so late that he isnt worth scum this and that and they dedicated my whole ride home of songs of bums who have more of a reason to live, people calling in wanting me out of the country.. but in my head it was really happening, i got home sat in my driveway i knew any minute my dad would come home and i let him down so much that i had to die, after going inside my brothers gf came home and saw me and asked me if i lost my job and thats where i lost it a little, i dont remember exactly what was said, but scared her enough to call a friend, who came over and kept asking me if i needed to goto the hospital, when i was in the hospital i was getting all these weird thoughts that after we're born we gotta rush to the hospital to die, and i thought i was there to die, and my friend took me there because i was talking weird, i was pale as ever, after being in the hospital for a few hours i guess it was, all of the sudden bam it was i went into my own little world, i dont remember much but very wierd and surreal dreams, i woke up with my father/mother by my side telling me i was just in intensive care for 4 days, from the first day it progressed to worse rise and lower in blood pressure, many times close to fatality, scariest experience ever. to top it off i was checked into a mental ward for 3 days, after being discharged, im still on medical leave, (2 weeks) seeing a psychiatrist and theurapist for drug addiction etc, on a bunch of different medications, so im done with drugs, i advice people not to get addicted to this substance at all, if you start getting the shakes from it stop using it immediatley it only gets worse!! better yet, if you used it one day, dont use again for days following to ensure no addiction or body dependancy on this, all the claims sayin it helps body building and weight loss, i dunno about all that i was working out the entire time havent noticed much difference. and again i'll warn you do not use this drug 2 days back to back without a weeks break to ensure (if that works) no addiction, but best advice would be to stay away from this substance, much easier to get addicted to then ghb anyday of the week... withdraw effects can be deadly, im glad i stopped when i did, im still alive for that.. so if your addicted to this substance, stop using it, seek help immediatley!!! be responsible and safe unlike what i did, dont be stupid seek help if needed, hospitals/dr's are there to help with this disease called addiction.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.